# SDR C2XA08IA255

- Difficulty date: December 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 15,305 hours, 11,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CK INSPECTION THE EMERGENCY LIGHT STRIPS BETWEEN ROWS 8 & 9 WERE FOUND TO BE INOPERATIVE.  MX INSPECTED THE LIGHTING SYSTEM, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE
